Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 135, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 21, 2013, 3:37 PM CDT for Barron County, Wisconsin. It was in force for 38 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 21, 2013, 3:37 PM CDT (20:37 UTC)
- Expired
- Aug 21, 2013, 4:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Barron County, WI
The radar
The Duluth radar (KDLH), 154 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 21, 3:40 PM CDT | HAIL 1.25 | 5 Nnw Rice Lake, WI | HAILED ABOUT FIVE MINUTES. TRUCK DENTED. SOME LEAVES STRIPPED IN NEARBY CORN FIELD. |
| Aug 21, 3:50 PM CDT | HAIL 1 | 2 Wsw Rice Lake, WI | SMALL BRANCHES ALSO DOWN. |
| Aug 21, 4:00 PM CDT | HAIL 1 | 2 Sw Rice Lake, WI | |
| Aug 21, 4:01 PM CDT | HAIL 0.25 | Rice Lake, WI | HAIL NOW ALSO VERY HEAVY RAIN FOR 20 MINUTES |
| Aug 21, 4:15 PM CDT | HAIL 1 | Cameron, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 21, 2:26 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.6 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2865 J/kg
- Mixed-layer CIN
- -197 J/kg
- Mixed-layer LCL
- 819 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
216
WUUS53 KMPX 212037
SVRMPX
WIC005-212115-
/O.NEW.KMPX.SV.W.0135.130821T2037Z-130821T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
337 PM CDT WED AUG 21 2013
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BARRON COUNTY IN NORTHWEST WISCONSIN...
* UNTIL 415 PM CDT
* AT 335 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
RICE LAKE...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RICE LAKE...BARRON...CAMERON AND CANTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4548 9158 4533 9179 4551 9204 4565 9186
TIME...MOT...LOC 2038Z 313DEG 17KT 4552 9185
HAIL...1.25IN
WIND...60MPH
$$1 follow-up statement
883
WWUS53 KMPX 212051
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
351 PM CDT WED AUG 21 2013
WIC005-212115-
/O.CON.KMPX.SV.W.0135.000000T0000Z-130821T2115Z/
BARRON WI-
351 PM CDT WED AUG 21 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BARRON
COUNTY UNTIL 415 PM CDT...
AT 349 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RICE LAKE...
AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
RICE LAKE...BARRON...RICE LAKE AP...CAMERON AND CANTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4559 9175 4548 9158 4533 9179 4544 9195
TIME...MOT...LOC 2051Z 313DEG 17KT 4548 9179
HAIL...1.25IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 3:07 PM CDT, 30 minutes earlier.
Area forecast discussion, Aug 21, 3:07 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 307 PM CDT WED AUG 21 2013 .SYNOPSIS... ISSUED AT 305 PM CDT WED AUG 21 2013 EARLY AFTERNOON WATER VAPOR IMAGERY TOGETHER WITH THE GFS 21.12 500MB HEIGHTS AND WINDS SHOWED AN AREA OF ZONAL FLOW ALONG THE INTERNATIONAL BORDER ON THE POLEWARD SIDE OF THE MONSOONAL RIDGE WHICH WAS SANDWICHED BETWEEN TWO CUTOFF LOWS. THE EASTERN LOW LOCATED OVER THE OHIO RIVER VALLEY WAS BECOMING MORE OF A PROGRESSIVE OPEN WAVE...WHILE THE WESTERN LOW WAS SPINNING UP THE CALIFORNIA COAST. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 305 PM CDT WED AUG 21 2013 A COLD FRONT WILL DRIFT EAST AND SOUTH OF THE CWA THIS EVENING WITH MUCH DRIER AIR SPREADING IN FOR THURSDAY. THE FRONT WILL LIKELY HANG UP FOR A TIME LATE TONIGHT AND EARLY THURSDAY JUST SOUTH OF MN AS A WEAK WAVE OF LOW PRESSURE MOVES EASTWARD ALONG THE FRONT. THEREFORE... KEPT SOME SMALL POPS OVERNIGHT AND EARLY THURSDAY MORNING ALONG I-90. HAVING SOME POPS IN ACROSS THE FAR SOUTH OVER NIGHT RESULTED IN MORE CLOUDINESS IN THE GRIDS ALONG WITH LOW TEMPERATURES A FEW DEGREES HIGHER IN THE FAR SOUTH. CONDITIONS OVERNIGHT WILL BE MUCH DIFFERENT ACROSS CENTRAL MN AND ADJOINING AREAS OF WEST CENTRAL WI WHERE DEW POINTS ARE FORECAST TO REACH INTO THE MIDDLE 40S WITH LOW TEMPERATURES IN THE LOWER TO MIDDLE 50S. OTHER THAN THE SMALL CHANCE FOR PRECIPITATION IN THE FAR SOUTH EARLY ON THURSDAY... A VERY PLEASANT DAY IS IN STORE AS HIGH PRESSURE BUILDS OVER THE REGION. VERY DRY AIR IS INDICATED WITH LOWER TO MIDDLE 40 DEGREE DEW POINTS COVERING CENTRAL MN...THE TWIN CITIES AND WEST CENTRAL WI BY MID AFTERNOON. USED SEVERAL BIAS CORRECTED GUIDANCE PRODUCTS FOR THE HIGH TEMPERATURE ON THURSDAY... WHICH PUSHED HIGHS UP A FEW DEGREES WITH AROUND 80 TO THE LOWER 80S EXPECTED. AFTERNOON HUMIDITY LEVELS SHOULD DROP INTO THE 25 TO 30 PERCENT RANGE ALONG AND NORTH OF THE I-94 CORRIDOR WITH 30 TO 40 PERCENT TO THE SOUTH. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 305 PM CDT WED AUG 21 2013 AT THE START OF THE PERIOD THE COLD FRONT THAT PUSHED THROUGH THE REGION ON WEDNESDAY WILL HAVE PROGRESSED SOUTHWARD ACROSS IOWA...AND THIS WILL BE THE FOCUS FOR LINGERING THUNDERSTORMS THURSDAY EVENING. KEPT MN/WI DRY THURSDAY NIGHT AND FRIDAY WITH THE MAIN FORCING FOR PRECIP CONFINED TO THE SOUTH ALONG THE BOUNDARY. BY FRIDAY NIGHT THE FRONTAL BOUNDARY WILL LIFT NORTHWARD AS A WARM FRONT...AND H850 THETA_E ADVECTION WILL SPREAD ACROSS THE UPPER MIDWEST AND BE THE FOCUS FOR NOCTURNAL CONVECTION IN CONCERT WITH A WEAK H500 SHORTWAVE THAT IS PROGGED TO RIDE THE PERIPHERY OF THE MONSOONAL RIDGE AND MOVE ACROSS THE DAKOTAS FRIDAY NIGHT. H925 WINDS AND MOISTURE TRANSPORT OF THE NAM12 21.12 SHOW A 40KT LOW LEVEL JET...WITH 500 GM/KGS OF MOISTURE TRANSPORT. THESE HIGH VALUES ARE SUPPORTED BY THE GFS 21.12...WHICH HAS 35KTS AND 450 GM/KGS. IN ADDITION...PWATS WILL INCREASE TO 1.5 - 1.9 INCHES. HOWEVER...AS THE EVENING PROGRESSES THE THERMAL GRADIENT BECOMES INCREASINGLY PARALLEL WITH THE SOUTH SOUTHWESTERLY WINDS. IN ADDITION NOSE OF THE H925 JET IS IN SOUTHERN CANADA. WITHOUT LOW LEVEL CONVERGENCE OR ISENTROPIC ASCENT IT WILL BE DIFFICULT TO GET DEEP CONVECTION SOUTH OF A LINE FROM MADISON...THROUGH MINNEAPOLIS...AND EAU CLAIRE. INSTEAD THE WARM AIR ADVECTION WILL LIKELY JUST ESTABLISH A CAPPING INVERSION THAT WILL SUPPRESS CONVECTION AND BRING NEAR RECORD HEAT FOR NEXT WEEK. ON SATURDAY H850 TEMPS OF 20+C SPREAD ACROSS THE REGION AND LINGER THROUGH THE END OF THE FORECAST PERIOD IN CONJUNCTURE WITH 500MB 590DM HEIGHTS. BOTH THE GFS/GEM/ECMWF 21.12 BRING ANOTHER SHORTWAVE AROUND THE RIDGE AXIS ON SUNDAY...AND AGAIN ON TUESDAY...BUT THESE SHOULD BE NORTH OF THE CWA. THEREFORE HAVE TRIMMED OF POPS ACROSS THE SOUTH AS THE STRETCH OF DRY WEATHER WILL CONTINUE. PROVIDED THAT THE CONVECTION DOES REMAIN TO THE NORTH...THE THERMAL PARAMETERS DESCRIBED ABOVE WILL PROMOTE SURFACE TEMPS IN THE LOW TO MID 90S THROUGH THE MIDDLE OF NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 120 PM CDT WED AUG 21 2013 PRIMARY CONCERNS FOR THIS ISSUANCE ARE THE CHANCE FOR THUNDERSTORMS...AND THE CHANGING WIND DIRECTION ASSOCIATED WITH THE COLD FRONT CURRENTLY MOVING ACROSS THE FA. LOW LEVEL MOISTURE WILL ALSO IMPACT CEILINGS THIS AFTERNOON ALONG AND BEHIND THE FRONT. WINDS HAVE ALREADY TURNED QUICKLY NORTH NORTH AND WEST OF THE METRO AREA...AND THE THUNDERSTORM CHANCES THERE HAVE DIMINISHED. THIS AREA WILL CONTEND WITH MVFR CIGS FOR THE NEXT FEW HOURS. TO THE SOUTH AND EAST OF THE METRO...SCATTERED THUNDERSTORMS WILL CONTINUE...WITH EAU CLAIRE HAVING THE BEST CHANCE TO SEE THUNDERSTORMS LATER THIS AFTERNOON. BY TONIGHT...THE FRONT WILL CLEAR THE AREA AND WINDS WILL ALL TURN TO MORE OF A NORTHERLY FLOW...BEFORE NORTHEAST BY TOMORROW. DEW POINT TEMPERATURES WILL SIGNIFICANTLY LOWER TONIGHT WHICH WILL THWART FOG CHANCES ACROSS THE AREA. KMSP...FRONT IS CLEARING THE AIRFIELD AT THIS TIME...SO THE WIND WILL SHIFT QUICKLY TO NORTHWEST WITHIN AN HOUR TWO...AND CONTINUE TO TURN THIS EVENING TO NORTH...THEN NORTHEAST BY THE OVERNIGHT HOURS. MVFR CIGS WILL CONTINUE FOR A SHORT TIME THIS AFTERNOON...BUT THUNDER CHANCES HAVE REALLY DIMINISHED AND THE AIRFIELD WILL LIKELY NOT SEE ANY THUNDER. VFR CONDITIONS WILL PREVAIL THROUGH TOMORROW ONCE THE MVFR CIGS MOVE ON THIS AFTERNOON. /OUTLOOK FOR KMSP/ THU...VFR. NE WIND 5 KTS. FRI...VFR. SCHC OF SHRA/TSRA. SE WIND 5 TO 10 KTS. SAT...VFR. S WIND 10 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SYNOPSIS...JRB SHORT TERM...RAH LONG TERM...JRB AVIATION...SPD
Hazardous weather outlook, Aug 21, 1:57 PM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 157 PM CDT WED AUG 21 2013 MNZ053-060>063-067>070-074>078-082>085-091>093-WIZ014>016-023>028- 221900- CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-SIBLEY-CARVER-SCOTT- DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 157 PM CDT WED AUG 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO ACCOMPANY THE PASSAGE OF A COLD FRONT THIS AFTERNOON AND EVENING...THERE IS A SLIGHT RISK OF SEVERE STORMS...WITH THE PRIMARY THREATS BEING LARGE HAIL AND STRONG WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY OCCASIONAL THUNDERSTORMS WILL BE POSSIBLE FROM FRIDAY NIGHT INTO TUESDAY. AT THIS TIME...THE SEVERE THREAT APPEARS LOW. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED. MNZ041>045-047>052-054>059-064>066-073-221900- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI- MEEKER-WRIGHT-YELLOW MEDICINE-RENVILLE-MCLEOD-REDWOOD- 157 PM CDT WED AUG 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY OCCASIONAL THUNDERSTORMS WILL BE POSSIBLE FROM FRIDAY NIGHT INTO TUESDAY. AT THIS TIME...THE SEVERE THREAT APPEARS LOW. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Aug 21, 3:05 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
305 PM CDT WED AUG 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM HAIL JORDAN 44.68N 93.61W
08/21/2013 M0.75 INCH SCOTT MN TRAINED SPOTTER
&&
LRSLocal storm report, Aug 21, 3:06 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
306 PM CDT WED AUG 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 3 W HENDERSON 44.53N 93.97W
08/21/2013 M0.88 INCH SIBLEY MN TRAINED SPOTTER
ON HIGHWAY 19
&&
LRSLocal storm report, Aug 21, 3:20 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
320 PM CDT WED AUG 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL 1 N NEW PRAGUE 44.56N 93.57W
08/21/2013 M0.75 INCH SCOTT MN TRAINED SPOTTER
&&
LRSSpecial weather statement, Aug 21, 3:21 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
321 PM CDT WED AUG 21 2013
WIZ015-212100-
BARRON-
321 PM CDT WED AUG 21 2013
...THUNDERSTORMS MOVING OVER BARRON COUNTY THROUGH
400 PM CDT...
AT 317 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 11 MILES SOUTH OF SHELL LAKE. THIS STORM WAS MOVING
SOUTHEAST AT 20 MPH.
HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BARRONETT.
CUMBERLAND AP.
HAUGEN.
RICE LAKE.
LAT...LON 4537 9185 4558 9213 4565 9203 4565 9184
4554 9164
TIME...MOT...LOC 2022Z 312DEG 15KT 4558 9194Special weather statement, Aug 21, 3:30 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
330 PM CDT WED AUG 21 2013
MNZ070-212100-
DAKOTA-
330 PM CDT WED AUG 21 2013
...THUNDERSTORMS MOVING OVER DAKOTA COUNTY THROUGH
400 PM CDT...
AT 326 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR COATES TO 7 MILES
EAST OF LAKEVILL TO 4 MILES SOUTHWEST OF LAKEVILLE. THESE STORMS
WERE MOVING EAST A 25 MPH.
HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
COATES.
CASTLE ROCK.
HASTINGS.
RANDOLPH.
NEW TRIER.
LAT...LON 4455 9328 4463 9327 4463 9331 4469 9331
4470 9327 4477 9301 4476 9294 4478 9294
4478 9289 4472 9273 4463 9274 4462 9280
4458 9280 4452 9298
TIME...MOT...LOC 2030Z 277DEG 23KT 4475 9296 4466 9308
4461 9326Local storm report, Aug 21, 3:34 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
334 PM CDT WED AUG 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL LAKEVILLE 44.65N 93.25W
08/21/2013 M1.00 INCH DAKOTA MN PUBLIC
AT COUNTY ROAD 50 AND IPAVA AVE
&&
LRSThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 3:51 AM CDT | Heat Advisory | MPX | Barron, Chippewa, Dunn, Eau Claire, Pepin, Pierce and 3 more | 10 hr |
| Aug 21, 3:21 PM CDT | Special Weather Statement | MPX | Barron | 39 min |
| Aug 21, 4:08 PM CDT | Special Weather Statement | MPX | Pierce | 52 min |
| Aug 21, 4:21 PM CDT | Special Weather Statement | MPX | Chippewa | 39 min |
| Aug 21, 4:39 PM CDT | Special Weather Statement | MPX | Dunn | 51 min |
| Aug 21, 4:53 PM CDT | Severe Thunderstorm Warning | MPX | Dunn | 37 min |
| Aug 21, 5:09 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Eau Claire | 51 min |
| Aug 21, 5:25 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Eau Claire | 20 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.